Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Gastric problem, tired - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   hi
Doctor :   how can I help you?
User :   i am suffering from gastric problem
Doctor :   ok

User :   due to this i get tired and cant be active whole day
User :   this is creating problem to me
Doctor :   ok
Doctor :   is this indigestion
Doctor :   or gastric bloating?
User :   no really
User :   this is due to gastric
Doctor :   is it pain?
User :   i have pain on the right side of chest
Doctor :   ok
User :   below the right side ribs
Doctor :   is this gastric discomfort?
User :   yeah
Doctor :   ok

Doctor :   Please mention about the Sleep, Stools and Appetite, any specific problems with them.
User :   i sleep atleast 6 hours a day
Doctor :   ok
User :   appetite most of the time i cant eat in time
User :   as i am working for a software firm
User :   its difficult to maintain the timings
Doctor :   ok
Doctor :   what about stools?
User :   stools sometimes i feel difficulty in mornings
Doctor :   ok

User :   due to that i feel uneasy
Doctor :   do you have constipation and then diarrhoea and then again constipation cycles
User :   no
Doctor :   ok
Doctor :   only constipation sometimes?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor